| Model Number |
MI1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Event or Problem Description
The user's hearing performance is affected.There are also concerns that the internal device might have shifted.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Additional information: according to the currently available information, damage to the active electrode as might be caused by an external mechanical impact appears likely.However, to determine an exact root cause a device investigation of the explanted device is necessary.Imaging is considered but no date has been scheduled yet.
Event or Problem Description
The user's hearing performance is affected.There are concerns that the internal device might have shifted.The child was responsive and would often giggle and turn to sounds.He does not have verbal speech production, but they suspect he had speech understanding.Imaging is not yet scheduled.